# SDR N3XR2014091100003

- Difficulty date: June 25, 2014
- Submitted: September 11, 2014
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N115ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844149
- Aircraft time: 45 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Condition: Low
- Location: Rt Mlg
- Part time: 45 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RT MLG UNSAFE LIGHT NOT ILLUMINATED.  INSPECTED ENTIRE LANDING GEAR HYD AND INDICATING SYSTEMS.   FOUND POWERPACK TO BE LOW ON FLUID.  SERVICED POWER-PACK WITH FLUID.  NO SIGNS OF LEAKAGE WERE NOTED.  NO OTHER DEFECTS WERE NOTED IN THE ACFT.  CYCLED GEAR WITH NO DEFECTS NOTED.
